# SDR DALA2024032203669

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3719, CORROSION, AFT WET INTERCOSTAL STA 947+4 LBL 50 WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON L/H STA 947+4 LBL 50 WL 208 INTERCOSTAL AND FOUND TO BE OUT OF LIMITS IAW B737-SRM 53-20-51-1A PARG 4A. (2) INSTALLED NEW INTERCOSTAL PN: 147A5660Y21 IAW B737-800 SRM 51-40-02-0G AND DWG 147A5650. (LP 0255421)
